# SDR SWIA202265042

- Difficulty date: January 25, 2022
- Submitted: March 18, 2022
- Operation: Air carrier
- Aircraft: N854AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7382
- Aircraft time: 43,279 hours, 39,780 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COMPLY WITH AD 2008-06-10/04 REPAIR OF CRACKS IN FRAME REINFORCEMENT DOUBLER ONLY DUE BEFORE FURTHER FLIGHT.    (C-CHECK RO 3/14/2022)     COMPLIED WITH PARAGRAPH (H)(2) OF THIS AD FOR ANY CRACK FOUND IN THE FRAME REINFORCEMENT DOUBLER ONLY, BY DOING THE FRAME MODIFICATION (INCLUDING RELATED INVESTIGATIVE AND CORRECTIVE ACTIONS) DESCRIBED IN PART C OF THE ACCOMPLISHMENT INSTRUCTIONS OF BOMBARDIER SERVICE BULLETIN 601R-53--061, REVISION E, DATED DECEMBER 7, 2006. COMPLIED WITH ALL STEPS REO 601R-53-61-7804 REV-- DATED 2022-02-22 /  COMPLIED WITH SKYWEST TASK CARD 51-900-1003-SKY / SERVICE BULLETIN 601R-53-061 REV E ,FUSELUGE-GENERAL-VISUAL INSPECTION OF FUSELAGE STATION (FS)640.00 AT BUTTLOCK LINE(BL)45 BETWEEN STRINGER(STR)9 AND STRINGER (STR)12 PART C INCORPORATED (RIGHT SIDE ONLY)
